# SDR USAA2014081100004

- Difficulty date: August 8, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 44,298 hours, 18,410 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R1 DOOR EMER EXIT LIGHT LENS BROKEN.  REPLACED R1 DOOR EMER EXIT LIGHT LENS COVER AS REQUIRED.
